# SDR AALA20040151

- Difficulty date: January 29, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N640A
- Make and model: Boeing 757223
- Aircraft serial: 24598
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY EXIT LIGHT MOUNTED ON SEAT 34D INOPERATIVE.  RESEATED CONNECTOR FOR EMERGENCY EXIT LIGHT AT SEAT 34D SIDEWALL PANEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
